# SDR SWAA2021032449816

- Difficulty date: February 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP GUSSET ANGLE CRACKED BETWEEN BS 500D AND STGR 19-R MKD 126-021 / REMOVED & REPLACED NEW GUSSET AT FWD CARGO COMP. BETWEEN BS 500D AND STGR NO 19R IAW B-737-700 SRM # 51-40-02-0G-0 & DWG # 143A9481
